MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 10MM X 320MM ADOLESCENT NAIL, LEFT

ORTHOPEDIATRICS, CORP 10MM X 320MM ADOLESCENT NAIL, LEFT
Model Number 00-1503-1032
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient has mccune-albright syndrome with polyostotic fibrous dysplasia.Pathologic fracture in 2016 and 2017 both treated with spica casts.On (b)(6) 2020patient underwent osteotomies of his left proximal and distal femur and a fd rod was implanted.On (b)(6) 2023 the fd rod was exchanged for a pnp femoral nail.On (b)(6) 2024 the rigid nail was exchanged due to hardware failure secondary to being pushed down at school.Was doing well on (b)(6) 2025 but fell while in china and returned to clinic 5-6-25 where x-rays showed the rigid nail had broken through the proximal transverse screw hole.

Brand Name
10MM X 320MM ADOLESCENT NAIL, LEFT
Common Device Name
10MM X 320MM ADOLESCENT NAIL, LEFT
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key22328164
Report Number3006460162-2025-00036
Device Sequence Number9436617
Product Code HSB
UDI-Device Identifier00841132146873
UDI-Public00841132146873
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1503-1032
Device Lot Number249419-D
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age11 YR
Patient SexMale
Patient Weight44 KG